English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Constructible functions on 2-dimensional analytic manifolds

MPS-Authors
/persons/resource/persons234989

Bonnard,  Isabelle
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Bonnard, I., & Pieroni, F. (2004). Constructible functions on 2-dimensional analytic manifolds. Revista Matemática Complutense, 17(2), 381-394.


Cite as: http://hdl.handle.net/21.11116/0000-0004-3044-9
Abstract
There is no abstract available